Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
A FAMILY OF UNIVERSAL RECURRENT NETWORKS
Autore:
KOIRAN P;
Indirizzi:
ECOLE NORMALE SUPER LYON,LIP,CNRS,46 ALLEE ITALIE F-69364 LYON 07 FRANCE
Titolo Testata:
Theoretical computer science
fascicolo: 2, volume: 168, anno: 1996,
pagine: 473 - 480
SICI:
0304-3975(1996)168:2<473:AFOURN>2.0.ZU;2-B
Fonte:
ISI
Lingua:
ENG
Soggetto:
NEURAL NETS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
6
Recensione:
Indirizzi per estratti:
Citazione:
P. Koiran, "A FAMILY OF UNIVERSAL RECURRENT NETWORKS", Theoretical computer science, 168(2), 1996, pp. 473-480

Abstract

Hava Siegelmann and Eduardo Sontag have shown that recurrent neural networks using the linear-bounded sigmoid are computationally universal. We show that this remains true if the linear-bounded sigmoid is replaced by any function in a fairly large class.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 31/03/20 alle ore 18:44:20